# SDR COEA2013061101876

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N876FE
- Make and model: Cessna 208B
- Aircraft serial: 0207
- Aircraft time: 9,541 hours, 12,628 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Overheated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  OIL TEMPERATURE WENT TO RED LINE WITH AN ASSOCIATED DROP IN OIL PRESSURE BELOW THE GREEN ARC, OUTSIDE AIR TEMPERATURE WAS 112 DEGREES F.  ENGINE OIL PRESSURE WAS ADJUSTED TO A HIGHER VALVE IAW MM.
